# SDR FDEA201511293819

- Difficulty date: November 29, 2015
- Submitted: November 30, 2015
- Operation: Air carrier
- Aircraft: N574FE
- Make and model: Doug MD-11F
- Aircraft serial: 48499
- Aircraft time: 783 hours, 17,821 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: AGA00283
- Condition: Damaged
- Location: Bs 1681
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK, LT FRAME AT BS 1681, LONGERON 12L, FOUND REPAIR DOUBLER DAMAGED.   REPAIRED IAW SRM 53-00-07-2R FIG 201 REPAIR 2.  MAJOR REPAIR IAW GMM 6-2-100.
